# SDR GTIA2025050138889

- Difficulty date: April 29, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 46,532 hours, 21,545 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: C0439
- Condition: Deployed
- Location: Zone 800
- Part time: 6,074 hours, 2,849 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE DEPLOYED.-R&R R2 DOOR ESCAPE SLIDE IAW AMM 25-62-44. OPS CHECKS GOOD. REF LOGBOOK PAGE 3626274-2 FOR EPSU BATTERY 11WL.
